American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 75 found      Go to page: 1 2 3

[31] Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero. A Berger-Green type inequality for compact Lorentzian manifolds. Trans. Amer. Math. Soc. 354 (2002) 4505-4523. MR 1926886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Juan A. Aledo and Luis J. Alías. On the volume and the Gauss map image of spacelike hypersurfaces in de Sitter space. Proc. Amer. Math. Soc. 130 (2002) 1145-1151. MR 1873790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Robert W. Smyth. Completing the conformal boundary of a simply connected Lorentz surface. Proc. Amer. Math. Soc. 130 (2002) 841-847. MR 1866040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Romildo Pina and Keti Tenenblat. Conformal metrics and Ricci tensors in the pseudo-Euclidean space. Proc. Amer. Math. Soc. 129 (2001) 1149-1160. MR 1814152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Scot Adams and Garrett Stuck. Conformal actions of ${\mathfrak{sl}_n(\mathbb{R})}$ and ${\hbox{SL}_n(\mathbb{R})\ltimes\mathbb{R}^n}$ on Lorentz manifolds. Trans. Amer. Math. Soc. 352 (2000) 3913-3936. MR 1650061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Novica Blazic, Neda Bokan and Zoran Rakic. A note on the Osserman conjecture and isotropic covariant derivative of curvature . Proc. Amer. Math. Soc. 128 (2000) 245-253. MR 1641649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Miguel Sánchez. Timelike periodic trajectories in spatially compact Lorentz manifolds. Proc. Amer. Math. Soc. 127 (1999) 3057-3066. MR 1616609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] E. García-Río, M. E. Vázquez-Abal and R. Vázquez-Lorenzo. Nonsymmetric Osserman pseudo-Riemannian manifolds. Proc. Amer. Math. Soc. 126 (1998) 2771-2778. MR 1476128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] A. Bonome, R. Castro, E. García-Río, L. Hervella and R. Vázquez-Lorenzo. Nonsymmetric Osserman indefinite Kähler manifolds. Proc. Amer. Math. Soc. 126 (1998) 2763-2769. MR 1476121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 90-92. MR 1465831.
Abstract, references, and article information   
View Article: PDF

[41] Miguel Sánchez. Structure of Lorentzian tori with a killing vector field. Trans. Amer. Math. Soc. 349 (1997) 1063-1080. MR 1376554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Lars Andersson, Mattias Dahl and Ralph Howard. Boundary and Lens Rigidity of Lorentzian Surfaces. Trans. Amer. Math. Soc. 348 (1996) 2307-2329. MR 1363008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Gregory J. Galloway and Arnaldo Horta. Regularity of Lorentzian Busemann Functions . Trans. Amer. Math. Soc. 348 (1996) 2063-2084. MR 1348150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Robert W. Smyth. Uncountably many $C^0$ conformally distinct Lorentz surfaces and a finiteness theorem . Proc. Amer. Math. Soc. 124 (1996) 1559-1566. MR 1346988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Alfonso Romero. Simple proof of Calabi-Bernstein's Theorem on maximal surfaces. Proc. Amer. Math. Soc. 124 (1996) 1315-1317. MR 1350960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Robert W. Smyth and Tilla Weinstein. Conformally homeomorphic Lorentz surfaces need not be conformally diffeomorphic . Proc. Amer. Math. Soc. 123 (1995) 3499-3506. MR 1273526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Alfonso Romero and Miguel Sánchez. Completeness of compact Lorentz manifolds admitting a timelike conformal Killing vector field . Proc. Amer. Math. Soc. 123 (1995) 2831-2833. MR 1257122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Luis J. Alías, Angel Ferrández and Pascual Lucas. Hypersurfaces in space forms satisfying the condition $\Delta x=Ax+B$ . Trans. Amer. Math. Soc. 347 (1995) 1793-1801. MR 1257095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] W. Kühnel and H.-B. Rademacher. Conformal diffeomorphisms preserving the Ricci tensor . Proc. Amer. Math. Soc. 123 (1995) 2841-2848. MR 1260173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Joonsang Park. Hypersurfaces satisfying the equation $\Delta x=Rx+b$ . Proc. Amer. Math. Soc. 120 (1994) 317-328. MR 1189750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Marek Kossowski. The total split curvatures of knotted space-like $2$-spheres in Minkowski $4$-space . Proc. Amer. Math. Soc. 117 (1993) 813-818. MR 1145420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Peter R. Law. Pseudo-Riemannian metrics and Hirzebruch signature . Proc. Amer. Math. Soc. 114 (1992) 791-794. MR 1070523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Marek Kossowski. Lower bounds for the extrinsic total curvatures of a space-like codimension $2$ surface in Minkowski space . Proc. Amer. Math. Soc. 109 (1990) 787-795. MR 1013972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jiang Fan Li. Gaussian curvatures of Lorentzian metrics on the plane and punctured planes . Proc. Amer. Math. Soc. 108 (1990) 197-205. MR 984805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Della C. Duncan and Edwin C. Ihrig. Homogeneous spacetimes of zero curvature . Proc. Amer. Math. Soc. 107 (1989) 785-795. MR 975639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Marek Kossowski. The intrinsic conformal structure and Gauss map of a light-like hypersurface in Minkowski space . Trans. Amer. Math. Soc. 316 (1989) 369-383. MR 938920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Lisa K. Koch. Chains on CR manifolds and Lorentz geometry . Trans. Amer. Math. Soc. 307 (1988) 827-841. MR 940230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Marek Kossowski. Pseudo-Riemannian metric singularities and the extendability of parallel transport . Proc. Amer. Math. Soc. 99 (1987) 147-154. MR 866445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Hiroo Matsuda. On $n$-dimensional Lorentz manifolds admitting an isometry group of dimension $n(n-1)/2+1$ . Proc. Amer. Math. Soc. 100 (1987) 329-334. MR 884474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Yasuo Matsushita. Pseudo-Chern classes of an almost pseudo-Hermitian manifold . Trans. Amer. Math. Soc. 301 (1987) 665-677. MR 882709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 75 found      Go to page: 1 2 3